Electron. J. Differential Equations, Vol. 2019 (2019), No. 100, pp. 1-13.

Non-simultaneous quenching in a semilinear parabolic system with multi-singular reaction terms

Zhe Jia, Zuodong Yang, Changying Wang

This article concerns quenching properties of solutions for a semilinear parabolic system with multi-singular reaction terms. We obtain sufficient conditions for the existence of finite time quenching of global solutions. The blow up of time-derivatives at the quenching point is verified. In addition, we identify simultaneous and non-simultaneous quenching, and provide a classification of parameters for the simultaneous quenching rates.

Submitted February 9, 2018. Published August 13, 2019.
Math Subject Classifications: 35K55, 35K65, 35A07.
Key Words: Parabolic system; multi-singular boundary flux; blow up; non-simultaneous quenching; quenching rate.

Show me the PDF file (340 KB), TEX file for this article.

Zhe Jia
School of Mathematics Science
Nanjing Normal University
Nanjing 210023, China
email: 1500516020@qq.com
Zuodong Yang
School of Teacher Education
Nanjing Normal University
Nanjing 210097, China
email: zdyang_jin@263.net
  Changying Wang
School of Data Science and Software Engineering
Qingdao University, Qingdao 266071, China
email: Wcing80@126.com

Return to the EJDE web page